# SDR R61A201612150731

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FOUND CORROSION ON AFT CARGO CLOSE OUT PANEL. REMOVED AND REPLACED THE CLOSEOUT PANEL IAW AMM 201-10-01.
